# SDR 200714801

- Difficulty date: May 25, 2007
- Submitted: May 28, 2007
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 23,058 hours, 25,192 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Condition: Unknown
- Location: Tail Pipe Warnin
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, GOT RIGHT ENGINE TAIL PIPE HOT WARNING LIGHT.  RETURNED TO GATE.  INSPECTED RIGHT ENGINE TAIL PIPE FIRE DETECTORS AND CONNECTIONS NO DEFECTS FOUND IAW SAAB AMM.  PERFORMED ENGINE RUNS AND OPERATIONAL CHECKS OF FIRE DETECTION SYSTEM IAW SAAB AMM.  NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
